RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2012, Issue 16, Pages 82–102 (Mi spm37)  

This article is cited in 18 scientific papers (total in 18 papers)

Bounded Remainder Polyhedra

V. G. Zhuravlev

Vladimir State University

DOI: https://doi.org/10.4213/spm37

Full text: PDF file (739 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 280, suppl. 2, S71–S90

Bibliographic databases:


Accepted:19.11.2012

Citation: V. G. Zhuravlev, “Bounded Remainder Polyhedra”, Mathematics and Informatics, 1, Dedicated to 75th Anniversary of Anatolii Alekseevich Karatsuba, Sovrem. Probl. Mat., 16, Steklov Math. Institute of RAS, Moscow, 2012, 82–102; Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S71–S90

Citation in format AMSBIB
\Bibitem{Zhu12}
\by V.~G.~Zhuravlev
\paper Bounded Remainder Polyhedra
\inbook Mathematics and Informatics, 1
\bookinfo Dedicated to 75th Anniversary of Anatolii Alekseevich Karatsuba
\serial Sovrem. Probl. Mat.
\yr 2012
\vol 16
\pages 82--102
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm37}
\crossref{https://doi.org/10.4213/spm37}
\zmath{https://zbmath.org/?q=an:06287538}
\elib{https://elibrary.ru/item.asp?id=23421964}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\issue , suppl. 2
\pages S71--S90
\crossref{https://doi.org/10.1134/S0081543813030085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317609600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876047347}


Linking options:
  • http://mi.mathnet.ru/eng/spm37
  • https://doi.org/10.4213/spm37
  • http://mi.mathnet.ru/eng/spm/v16/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “Imbedding of circular orbits and the distribution of fractional parts”, St. Petersburg Math. J., 26:6 (2015), 881–909  mathnet  crossref  mathscinet  isi  elib  elib
    2. V. G. Zhuravlev, “Bounded remainder sets on the double covering of the Klein bottle”, J. Math. Sci. (N. Y.), 207:6 (2015), 857–873  mathnet  crossref
    3. A. V. Shutov, “Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 97:5 (2015), 791–802  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. A. Abrosimova, “$\mathrm{BR}$-mnozhestva”, Chebyshevskii sb., 16:2 (2015), 8–22  mathnet  elib
    5. V. G. Zhuravlev, “Mnogotsvetnye mnozhestva ogranichennogo ostatka”, Chebyshevskii sb., 16:2 (2015), 93–116  mathnet  elib
    6. V. G. Zhuravlev, “Multi-colour dynamical tilings of tori into bounded remainder sets”, Izv. Math., 79:5 (2015), 919–954  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. G. Zhuravlev, “Bounded remainder sets with respect to toric exchange transformations”, St. Petersburg Math. J., 27:2 (2016), 245–271  mathnet  crossref  mathscinet  isi  elib
    8. D. V. Kuznetsova, A. V. Shutov, “Exchanged Toric Tilings, Rauzy Substitution, and Bounded Remainder Sets”, Math. Notes, 98:6 (2015), 932–948  mathnet  crossref  crossref  mathscinet  isi  elib
    9. A. V. Shutov, “Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 99:4 (2016), 590–597  mathnet  crossref  crossref  mathscinet  isi  elib
    10. V. G. Zhuravlev, “Symmetrization of bounded remainder sets”, St. Petersburg Math. J., 28:4 (2017), 491–506  mathnet  crossref  mathscinet  isi  elib
    11. V. G. Zhuravlev, “Differentiation of induced toric tilings and multi-dimensional approximations of algebraic numbers”, J. Math. Sci. (N. Y.), 222:5 (2017), 544–584  mathnet  crossref  mathscinet
    12. V. G. Zhuravlev, “Bounded remainder sets”, J. Math. Sci. (N. Y.), 222:5 (2017), 585–640  mathnet  crossref  mathscinet
    13. V. G. Zhuravlev, “Periodic karyon expansions of algebraic units in multidimensional continued fractions”, J. Math. Sci. (N. Y.), 225:6 (2017), 893–923  mathnet  crossref  mathscinet
    14. V. G. Zhuravlev, “Karyon expansions of Pisot numbers in multidimensional continued fractions”, J. Math. Sci. (N. Y.), 225:6 (2017), 950–968  mathnet  crossref  mathscinet
    15. V. G. Zhuravlev, “Induced bounded remainder sets”, St. Petersburg Math. J., 28:5 (2017), 671–688  mathnet  crossref  mathscinet  isi  elib
    16. V. G. Zhuravlev, “The karyon algorithm for decomposition into multidimensional continued fractions”, J. Math. Sci. (N. Y.), 242:4 (2019), 487–508  mathnet  crossref  mathscinet
    17. V. G. Zhuravlev, “The unimodularity of the induced toric tilings”, J. Math. Sci. (N. Y.), 242:4 (2019), 509–530  mathnet  crossref  mathscinet
    18. V. G. Zhuravlev, “Unimodular invariance of karyon decompositions of algebraic numbers in multidimensional continued fractions”, J. Math. Sci. (N. Y.), 242:4 (2019), 531–559  mathnet  crossref  mathscinet
  • Современные проблемы математики
    Number of views:
    This page:294
    Full text:112
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020